# SDR TAMF20070011S

- Difficulty date: August 9, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N767QT
- Make and model: Boeing 767-200
- Aircraft serial: 23804
- Aircraft time: 73,497 hours, 26,560 cycles
- Engine: Ge CF680C2B2
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION (MFG TASK CARD 06-084-01-2) WAS FOUND WEAR ON STRUT SKIN STA 148.50. THE MINIMUM THICKNESS IS 0.047 INCH. CF6-80C2 ENGINE NR 2.  DAMAGED AREA WAS REPAIRED IAW EWO 767 54-017 AND MFG SERVICE REQUEST 1-512263744. THIS REPAIR CONSTITUTES A MAJOR REPAIR. FAA FORM 8100-9 WAS ISSUED APPROVING THIS REPAIR.
